# SDR DALA2024100109572

- Difficulty date: September 26, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 138,373 hours, 20,344 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Faulted
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 0182 -DE/MISC- DUE TO F/O ALTIMETER AND AIRSPEED INDICATOR FLAGS. CORRECTIVE ACTION: REPLACED RIGHT ADC. (5579681)
